# SDR DL777071353

- Difficulty date: October 11, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 34,856 hours, 5,483 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 19,059 hours, 3,269 cycles
- System (JASC): 8011 · Engine Starter
- Part: Bearing
- Condition: Failed
- Location: Starter
- Part time: 19,059 hours, 3,269 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING ENG START GND CREW REPORTED SPARKS IN NR 2 ENG THEN SIGNALED A TAIL PIPE FIRE ENG AUTO SHUTDOWN CK LIST ACCOMPLISHED.  INSPECTED TAIL PIPE NO DEFECTS NOTED.  FOUND NR 2 ENG STARTER BEARINGS FAILED.  REMOVED AND REPLACED NR 2 ENG STARTER PER M/M.  LEAK CK AND OPS CKS GOOD, MFG P/N 3505788-7, S/N OFF 489C, S/N ON 593C.
